Alert archive / Alabama / Special Marine Warnings in 2016
Special Marine Warning 113, NWS Mobile, AL
NWS Mobile, AL issued this special marine warning at Apr 1, 2016, 4:31 PM CDT. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2016, 4:31 PM CDT (21:31 UTC)
- Expired
- Apr 1, 2016, 6:00 PM CDT
- In force
- 89 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
The radar
The Eglin Afb radar (KEVX), 113 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.5 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 339 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
386
WHUS54 KMOB 012131
SMWMOB
GMZ650-655-670-675-012300-
/O.NEW.KMOB.MA.W.0113.160401T2131Z-160401T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOBILE AL
431 PM CDT FRI APR 1 2016
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...
* UNTIL 600 PM CDT
* AT 430 PM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG
THUNDERSTORM CAPABLE OF PRODUCING WINDS 34 KNOTS OR GREATER. THE
LINE EXTENDED FROM 20 NAUTICAL MILES SOUTH OF ORANGE BEACH ALABAMA
TO 10 NAUTICAL MILES SOUTH OF PENSACOLA AND WAS NEARLY STATIONARY.
HOWEVER...INDIVIDUAL STORMS WERE MOVING ALONG THE LINE HOWEVER TO
THE EAST AND NORTHEAST AT 40 KNOTS.
THE MOST INTENSE STORMS WERE CLUSTERED JUST SOUTH OF PENSACOLA
FLORIDA.
* LOCATIONS IMPACTED INCLUDE...
FORT WALTON LIBERTY SHIP REEF...ORISKANY REEF AND OKALOOSA DEEP
WATER REEF.
LAT...LON 2970 8652 2966 8768 3018 8749 3033 8650
3024 8650
TIME...MOT...LOC 2129Z 264DEG 36KT 3035 8702 3013 8706 3004 8740 2965
8755
$$3 follow-up statements
864
FZUS74 KMOB 012150
MWSMOB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
450 PM CDT FRI APR 1 2016
GMZ650-655-670-675-012300-
/O.CON.KMOB.MA.W.0113.000000T0000Z-160401T2300Z/
450 PM CDT FRI APR 1 2016
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 600 PM CDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...
AT 448 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...CAPABLE
OF PRODUCING WINDS 34 KNOTS OR GREATER...LOCATED ALONG A LINE
EXTENDING FROM 9 NM SOUTHWEST OF NAVARRE BEACH TO 7 NM WEST OF
ORISKANY REEF TO 36 NM SOUTH OF PERDIDO PASS...MOVING EAST AT 50
KNOTS.
LOCATIONS IMPACTED INCLUDE...
FORT WALTON LIBERTY SHIP REEF...ORISKANY REEF AND OKALOOSA DEEP WATER
REEF.
LAT...LON 2970 8652 2968 8747 3021 8732 3033 8650
3024 8650
TIME...MOT...LOC 2150Z 261DEG 48KT 3024 8694 3001 8715 2970 8734
$$074
FZUS74 KMOB 012213
MWSMOB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
513 PM CDT FRI APR 1 2016
GMZ650-012223-
/O.CAN.KMOB.MA.W.0113.000000T0000Z-160401T2300Z/
513 PM CDT FRI APR 1 2016
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA.
LAT...LON 2970 8652 2970 8720 2994 8720 3026 8695
3033 8650 3024 8650
TIME...MOT...LOC 2213Z 267DEG 34KT 3026 8681 2995 8690 2972 8713
$$
GMZ655-670-675-012300-
/O.CON.KMOB.MA.W.0113.000000T0000Z-160401T2300Z/
513 PM CDT FRI APR 1 2016
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 600 PM CDT...
FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...
AT 512 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS...CAPABLE
OF PRODUCING WINDS 34 KNOTS OR GREATER...LOCATED ALONG A LINE
EXTENDING FROM 7 NM SOUTH OF NAVARRE BEACH TO 7 NM SOUTHEAST OF
ORISKANY REEF TO 35 NM SOUTHWEST OF OKALOOSA DEEP WATER REEF...MOVING
EAST AT 35 KNOTS.
LOCATIONS IMPACTED INCLUDE...
FORT WALTON LIBERTY SHIP REEF...ORISKANY REEF AND OKALOOSA DEEP WATER
REEF.
LAT...LON 2970 8652 2970 8720 2994 8720 3026 8695
3033 8650 3024 8650
TIME...MOT...LOC 2213Z 267DEG 34KT 3026 8681 2995 8690 2972 8713
$$373
FZUS74 KMOB 012247
MWSMOB
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
547 PM CDT FRI APR 1 2016
GMZ655-670-675-012257-
/O.CAN.KMOB.MA.W.0113.000000T0000Z-160401T2300Z/
547 PM CDT FRI APR 1 2016
...THE SPECIAL MARINE WARNING IS CANCELLED...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...
THE THUNDERSTORMS HAVE MOVED OUT OF THE AREA AND NO LONGER POSE A
SIGNIFICANT THREAT TO BOATERS.
LAT...LON 2970 8652 2970 8720 2994 8720 3026 8695
3033 8650 3024 8650
TIME...MOT...LOC 2246Z 264DEG 36KT 3029 8643 2998 8652 2975 8675
$$What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Apr 1, 4:27 PM CDT, 4 minutes earlier.
Area forecast discussion, Apr 1, 4:27 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
427 PM CDT FRI APR 1 2016
.NEAR TERM /NOW THROUGH SATURDAY/...VERY SLOW MOVING COLD FRONT
EXTENDING NE-SW ACROSS THE FCST AREA...FROM CRENSHAW COUNTY DOWN TO
MOBILE COUNTY. AREA OF RAIN ALONG AND SOUTH OF THE FRONTAL BOUNDARY
WILL CONTINUE THROUGH THE EVENING HOURS...STILL OCNLY HEAVY. WE HAVE
MAINTAINED THE FLASH FLOOD WATCH FOR COUNTIES ALONG AND SOUTH OF I-
65 IN ALABAMA AND THE WESTERN FLORIDA PANHANDLE COUNTIES THROUGH
1AM. OVER THE PAST 24 TO 36 HOURS...MOST OF THE AREA THAT REMAINS IN
THE WATCH HAS RECEIVED 2 TO 4 INCHES OF RAINFALL (WITH SOME
LOCATIONS OVER SOUTH CENTRAL ALABAMA SOUTH OF I-65 RECEIVING NEARLY
6 INCHES). AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WILL BE POSSIBLE
OVER THOSE SAME LOCATIONS THROUGH THIS EVENING. EXCESSIVE RUNOFF
FROM HEAVY RAINS FALLING OVER ALREADY SATURATED GROUNDS WILL LEAD TO
FAVORABLE CONDITIONS FOR LOCALIZED FLASH FLOODING OF LOW LYING AREAS
AS WELL AS MINOR FLOODING ALONG CREEKS AND STREAMS THROUGH THIS
EVENING. THE FRONTAL BOUNDARY IS EXPECTED TO BEGIN A MORE RAPID
MOVEMENT OFF TO THE EAST THIS EVENING...AND AS A RESULT THE
WIDESPREAD RAINS SHOULD BE ENDING BY AROUND MIDNIGHT.
OTHERWISE...CLEARING ON SATURDAY AS THE FRONT MOVES WELL TO THE EAST
AND HIGH PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE WEST.
LOWS TONIGHT RANGING FROM THE UPPER 40S INLAND TO UPPER 50S ALONG
THE COAST. HIGHS ON SATURDAY RANGING FROM THE UPPER 60S INLAND TO
THE LOWER 70S COASTAL. 12/DS
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...A MUCH DRIER
ZONAL TO NORTHWEST FLOW PATTERN ALOFT WILL BECOME ESTABLISHED ACROSS
THE CENTRAL GULF COAST REGION SATURDAY NIGHT THROUGH MONDAY NIGHT...
WHILE SURFACE HIGH PRESSURE BUILDS ACROSS THE REGION THROUGH THIS
PERIOD. DRY WEATHER IS FORECAST WITH COOL NIGHTS SATURDAY AND SUNDAY
NIGHTS AND MILD TEMPERATURES DURING THE DAY SUNDAY AND MONDAY. LOWS
SATURDAY NIGHT ARE FORECAST TO FALL INTO THE LOWER TO MID 40S OVER
MOST INLAND LOCATIONS AND THE UPPER 40S TO LOWER 50S NEAR THE COAST.
LOWS SUNDAY NIGHT SHOULD MODIFY A FEW DEGREES BOTH SUNDAY AND MONDAY
NIGHTS...WITH LOWS MONDAY NIGHT FORECAST TO RANGE FROM AROUND 50 TO
THE LOWER 50S INLAND AND THE MID TO UPPER 50S NEAR THE COAST. HIGHS
SUNDAY AND MONDAY SHOULD RANGE FROM AROUND 70 THE MID 70S. /21
.LONG TERM /TUESDAY THROUGH FRIDAY/...A DRY NORTHWEST FLOW PATTERN
WILL PERSIST ACROSS THE REGION TUESDAY BEFORE THE NEXT MID LEVEL
TROUGH CARVES ACROSS THE MID MISSISSIPPI VALLEY REGION WEDNESDAY TO
THE OHIO AND TENNESSEE VALLEY THURSDAY. INCREASED MOISTURE ALONG THE
BASE OF THIS FEATURE WILL BRING THE NEXT CHANCE OF SHOWERS TO THE
AREA MAINLY LATE WEDNESDAY INTO THURSDAY. TEMPERATURES REMAIN NEAR
NORMAL TUESDAY THROUGH THURSDAY...WITH LOWS IN THE 50S AND HIGHS IN
THE 70S. THE NEXT FRONTAL BOUNDARY WILL PUSH SOUTHWARD AND APPROACH
THE COAST BY THURSDAY AFTERNOON. COOLER AND DRIER WEATHER SHOULD
RETURN IN THE WAKE OF THE FRONTAL PASSAGE FRIDAY. /21
&&
.MARINE...A STRONG OFFSHORE FLOW DEVELOPS TONIGHT AS A FRONT MOVES
OVER AND SOUTH OF AREA COASTAL WATERS. THE OCCASIONALLY STRONG
OFFSHORE FLOW WILL CONTINUE THROUGH EARLY SUNDAY AND A SMALL CRAFT
ADVISORY IS IN EFFECT. THE OFFSHORE FLOW WILL THEN GRADUALLY SUBSIDE
LATE SUNDAY...BECOMING MORE WESTERLY MONDAY AND TUESDAY AS HIGH
PRESSURE BUILDS EAST ACROSS THE MARINE AREA. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 51 70 44 72 / 80 0 0 0
PENSACOLA 56 70 49 71 / 80 0 0 0
DESTIN 60 69 52 70 / 90 10 0 0
EVERGREEN 53 70 43 72 / 70 0 0 0
WAYNESBORO 48 68 42 73 / 40 0 0 0
CAMDEN 51 69 43 70 / 70 0 0 0
CRESTVIEW 56 71 43 73 / 80 10 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR ALZ056>060-261>266.
HIGH RIP CURRENT RISK THROUGH SATURDAY MORNING FOR ALZ265-266.
FL...FLASH FLOOD WATCH UNTIL 1 AM CDT SATURDAY FOR FLZ201>206.
HIGH RIP CURRENT RISK THROUGH SATURDAY MORNING FOR FLZ202-204-
206.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT SUNDAY
FOR GMZ630>635-650-655-670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Apr 1, 6:19 AM CDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 619 AM CDT FRI APR 1 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-021200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 619 AM CDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FRONT WILL STALL OVER THE AREA THIS MORNING...PROVIDING THE FOCUS FOR THUNDERSTORM DEVELOPMENT INTO THE EVENING HOURS. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE...WITH DAMAGING WINDS TO 60 MPH AND LARGE HAIL TO THE SIZE OF QUARTERS. SOME AREA ALONG AND SOUTH OF INTERSTATE 65 MAY SEE SEVERAL THUNDERSTORMS PASS OVER IN A SHORT PERIOD... CAUSING LOCALIZED FLOODING. THE FRONT WILL MOVE SOUTH OF THE AREA THIS EVENING INTO THE OVERNIGHT HOURS...WITH THE THREAT OF SEVERE WEATHER QUICKLY LESSENING THIS EVENING. WITH THE EXTENDED PERIOD OF ONSHORE FLOW AND MODERATE WINDS....A HIGH RISK OF RIP CURRENTS IS EXPECTED TODAY...LASTING INTO SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE HIGH RISK OF RIP CURRENTS WILL CONTINUE INTO SATURDAY...THEN EASE SATURDAY NIGHT. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED TODAY. GMZ630>635-650-655-670-675-021200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 619 AM CDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT STRONG OFFSHORE FLOW WILL MOVE OVER THE AREA TONIGHT...BRINGING STRONG WINDS AND BUILDING SEAS....CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STRONG OFFSHORE FLOW WILL EASE INTO MONDAY. UNTIL THEN...HAZARDOUS CONDITIONS WILL CONTINUE THROUGH THE WEEKEND.
In the hours before
Local storm report, Apr 1, 3:33 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
333 PM CDT FRI APR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 1 SSW BREWTON 31.10N 87.08W
04/01/2016 ESCAMBIA AL BROADCAST MEDIA
RAPID RISE OF WATER ALONG BURNT CORN CREEK IN BREWTON LED
TO FLASH FLOODING IN THE CITY PARK. REPORT AND PICTURES
ON SOCIAL MEDIA.
0200 PM FLASH FLOOD 2 SW BREWTON 31.09N 87.10W
04/01/2016 ESCAMBIA AL BROADCAST MEDIA
WATER FLOWING OVER N FORREST HILL DRIVE AT HINES LAKE.
ROAD BARRICADED AND CLOSED. REPORT AND PICTURES ON SOCIAL
MEDIA.
&&
MBThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:28 PM CDT | Special Weather Statement | MOB | Wilcox | 32 min |
| Mar 31, 8:43 PM CDT | Areal Flood Advisory | MOB | Choctaw | 32 min |
| Mar 31, 8:55 PM CDT | Special Weather Statement | MOB | Choctaw | 65 min |
| Mar 31, 9:20 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 25 min |
| Apr 1, 12:05 AM CDT | Special Weather Statement | MOB | Choctaw | 40 min |
| Apr 1, 12:39 AM CDT | Special Weather Statement | MOB | Choctaw | 51 min |
| Apr 1, 12:56 AM CDT | Special Weather Statement | MOB | Choctaw | 49 min |
| Apr 1, 1:39 AM CDT | Special Weather Statement | MOB | Wilcox | 51 min |
| Apr 1, 2:19 AM CDT | Special Weather Statement | MOB | Wilcox | 41 min |
| Apr 1, 2:32 AM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 28 min |
| Apr 1, 3:24 AM CDT | Special Weather Statement | MOB | Conecuh, Monroe | 51 min |
| Apr 1, 3:53 AM CDT | Special Weather Statement | MOB | Conecuh | 52 min |
| Apr 1, 4:09 AM CDT | Special Weather Statement | MOB | Butler, Crenshaw | 51 min |
| Apr 1, 4:28 AM CDT | Small Craft Advisory | MOB | 54 hr | |
| Apr 1, 4:52 AM CDT | Special Weather Statement | MOB | Crenshaw | 53 min |
| Apr 1, 5:41 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 49 min |
| Apr 1, 7:20 AM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 115 min |
| Apr 1, 7:44 AM CDT | Special Weather Statement | MOB | Baldwin | 46 min |
| Apr 1, 8:27 AM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| Apr 1, 8:44 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 2 hr |
| Apr 1, 8:53 AM CDT | Special Weather Statement | MOB | Conecuh, Monroe | 67 min |
| Apr 1, 9:13 AM CDT | Special Weather Statement | MOB | Escambia | 47 min |
| Apr 1, 9:24 AM CDT | Special Weather Statement | MOB | Covington | 36 min |
| Apr 1, 9:36 AM CDT | Areal Flood Advisory | MOB | Escambia | 114 min |
| Apr 1, 9:47 AM CDT | Special Weather Statement | MOB | Butler | 43 min |
| Apr 1, 10:05 AM CDT | Special Marine Warning | MOB | 55 min | |
| Apr 1, 10:06 AM CDT | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 3 days |
| Apr 1, 10:06 AM CDT | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 5 days |
| Apr 1, 10:31 AM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 119 min |
| Apr 1, 10:43 AM CDT | Areal Flood Advisory | MOB | Conecuh, Covington | 3 hr |
| Apr 1, 11:33 AM CDT | Flash Flood Warning | MOB | Conecuh, Covington, Escambia | 3 hr |
| Apr 1, 12:50 PM CDT | Areal Flood Advisory | MOB | Baldwin | 115 min |
| Apr 1, 12:56 PM CDT | Special Marine Warning | MOB | 64 min | |
| Apr 1, 1:51 PM CDT | Special Marine Warning | MOB | 54 min | |
| Apr 1, 1:54 PM CDT | River Flood Warning | MOB | Covington | 3 days |
| Apr 1, 1:59 PM CDT | River Flood Warning | MOB | Covington, Escambia | 55 hr |
| Apr 1, 2:09 PM CDT | Special Marine Warning | MOB | 51 min | |
| Apr 1, 3:05 PM CDT | Special Marine Warning | MOB | 85 min | |
| Apr 1, 4:05 PM CDT | Special Marine Warning | MOB | 25 min | |
| Apr 1, 4:23 PM CDT | Areal Flood Advisory | MOB | Baldwin, Covington, Escambia | 6 hr |
| Apr 1, 5:41 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 6 hr |
| Apr 1, 6:10 PM CDT | Special Marine Warning | MOB | 95 min | |
| Apr 1, 6:22 PM CDT | Areal Flood Advisory | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 6 hr |
| Apr 1, 6:33 PM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 42 min |
| Apr 1, 6:50 PM CDT | Areal Flood Advisory | MOB | Conecuh, Covington, Escambia | 3 hr |
| Apr 1, 6:59 PM CDT | Special Marine Warning | MOB | 61 min | |
| Apr 1, 6:56 PM CDT | Special Weather Statement | MOB | Okaloosa | 49 min |
Nearby
Special Marine Warnings in Alabama, 2016Every special marine warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.